MathSciNet Relay Station
MathSciNet bibliographic data
MR2519258 47H10 (47H09 47H20)
Chang, Shih-sen; Lee, H. W. Joseph; Chan, Chi Kin Convergence theorem of common fixed points for Lipschitzian pseudocontraction semigroups in Banach spaces. Appl. Math. Comput. 212 (2009), no. 1, 60–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement